Top Posters
Since Sunday
5
5
1
1
1
New Topic  
wrote...
Posts: 33
Rep: 0 0
2 months ago
A patient is taking nonsteroidal anti-inflammatory agents for arthritis of the knees and hips. Which of the following diseases is a result of cellular destruction of the gastrointestinal tract from this medication?
A)Esophageal cancer
B)Bowel obstruction
C)Liver cancer
D)Peptic ulcer disease
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 31 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 126
2 months ago
Sign in or Sign up in seconds to unlock everything.
D
Feedback:
Cell destruction will occur from the ingestion of NSAIDs, which can lead to the development of peptic ulcer disease. Nonsteroidal anti-inflammatory agents do not cause esophageal cancer, bowel obstruction, or liver cancer.

1
Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  325 People Browsing
Your Opinion
What percentage of nature vs. nurture dictates human intelligence?
Votes: 74

Related Images
 413
 75

▶️ Video: Chemical Messengers Animation

For a complete list of videos, visit our video library